Some good unirational families of space curves

Mei-Chu Chang Mathematics Department, University of California

TBD mathscidoc:1701.332668

Arkiv for Matematik, 26, (1), 55-65, 1986.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:25 uploaded by arkivadmin ] [ 274 downloads ] [ 0 comments ]
@inproceedings{mei-chu1986some,
  title={Some good unirational families of space curves},
  author={Mei-Chu Chang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203525794174477},
  booktitle={Arkiv for Matematik},
  volume={26},
  number={1},
  pages={55-65},
  year={1986},
}
Mei-Chu Chang. Some good unirational families of space curves. 1986. Vol. 26. In Arkiv for Matematik. pp.55-65. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203525794174477.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved